MathSciNet Relay Station
MathSciNet bibliographic data
MR784716 51E25 (20G25)
Köhler, Peter; Meixner, Thomas; Wester, Michael The $2$-adic affine building of type $\tilde A_2$ and its finite projections. J. Combin. Theory Ser. A 38 (1985), no. 2, 203–209.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement